# SDR AALA202101229007

- Difficulty date: December 28, 2020
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N132AN
- Make and model: Airbus A321-231
- Aircraft serial: 6473
- Aircraft time: 19,882 hours, 5,362 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320700
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION ON AFT PASSENGER DOOR CUT OUT LOWER SILL AT FR 68 AND S23R.  REPAIRED LOWER SILL, PER SRM 53-41-14-300-001.
